# SDR F3LA2017090500221

- Difficulty date: August 17, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N948FR
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 42,530 hours, 18,129 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Part time: 42,530 hours, 18,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR66 Y765 CORROSION AT TOOLING MARK AND CORROSION AT SPLICE. CORROSION REMOVAL OUT OF LIMITS ORIGINAL THICKNESS 0.100" MATERIAL LOSS .04" REMAINING .06" IAW SRM 53-00-14. REMOVED AND REPLACED BEAM IAW SRM 51-72-11.
